# SDR DXTA2011091204726

- Difficulty date: September 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 4,119 hours, 3,197 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WHEN APPLYING THE LEFT BRAKE,  IT DOESN'T DO ANYTHING FOR A WHILE THEN GRABS SUDDENLY CAUSING ABRUPT TURN TO THE LEFT.  PERFORMED TAXI CHECK OF BRAKES. NO DEFECTS FOUND OR NOTED. PERFORMED BRAKE BLEEDING PROCEDURE IAW AMM 32-42-00 LEAK CHECKED GOOD. SERVICED ACFT HYD AS REQUIRED PERFORMED ADDITIONAL TAXI CHECK OF BRAKES. NO DEFECTS FOUND OR NOTED.
